A short proof of finite monodromy for analytically irreducible plane curves
Compositio Mathematica, Volume 28 (1974) no. 2, p. 213-216
@article{CM_1974__28_2_213_0,
     author = {Sumners, D. W. and Woods, J. M.},
     title = {A short proof of finite monodromy for analytically irreducible plane curves},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     pages = {213-216},
     zbl = {0316.14013},
     mrnumber = {342731},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_213_0}
}
Sumners, D. W.; Woods, J. M. A short proof of finite monodromy for analytically irreducible plane curves. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 213-216. http://www.numdam.org/item/CM_1974__28_2_213_0/

[1 ] N. A'Campo: Sur la monodromie des singularités isolées d'hypersurfaces complexes. Inv. Math. 20 (1973) 147-169. | MR 338436 | Zbl 0264.14002

[2] K. Brauner: Zur Geometrie der Funktioner Zweier Komplexer Veranderlichen. Abh. Math. Sem. Hamburg 6 (1928) 1-54. | JFM 54.0373.01

[3] Lê Dung Tráng: Sur les Noeuds Algebriques. Compositio Math. 25 (1972) 281-321. | Numdam | MR 320000 | Zbl 0245.14003

[4] J. Milnor: Singular Points of Complex Hypersurfaces. Ann. of Math. Study 61, Princeton University Press (1968). | MR 239612 | Zbl 0184.48405

[5] J. Milnor: Infinite Cyclic Coverings. Conference on the Topology of Manifolds (Mich. State Univ. 1967) Prindle, Weber and Schmidt, Boston, Mass. (1968) 115-133. | MR 242163 | Zbl 0179.52302

[6] Y. Shinohara: Higher Dimensional Knots in Tubes. Trans. A.M.S. 161 (1971), 35-49. | MR 287559 | Zbl 0203.25903

[7] Y. Shinohara and D.W. Sumners: Homology Invariants of Cyclic Coverings with Application to Links. Trans. A.M.S. 163 (1972) 101-121. | MR 284999 | Zbl 0231.55005

[8] O. Zariski: On the Topology of Algebroid Singularities. Am. J. of Math. 54 (1932) 453-465. | JFM 58.0614.02 | MR 1507926 | Zbl 0004.36902